# SDR SWAA2021062988358

- Difficulty date: June 25, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 37,580 hours, 22,645 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H EMERGENCY EXIT OVERWING SIDEWALL LIGHT INOP ; / [01] OK TO CONTINUE PER MEL 33-2-03 SP1B; [02] R AND R R/H EMERG EXIT OVER WING SIDE WALL LIGHT ASSY IAW MM 33-51-04
